EconPapers    
Economics at your fingertips  
 

Fractional step algorithm for a model problem in electrochemistry

Y.S. Choi and Kwong-Yu Chan

Mathematics and Computers in Simulation (MATCOM), 1992, vol. 34, issue 2, 101-112

Abstract: A new numerical algorithm is introduced to solve the diffusion-migration-convection equations in electrochemistry. The constrained evolution equations are solved by a fractional step approach to decouple the nonlinear interactions of ions. The algorithm composes of a diffusion step, a step for tackling the electroneutrality constraint, and a step for migration to take place. A combination of an implicit scheme, quadratures in one dimension, and an explicit scheme is used in the algorithm for each time increment. Better efficiency is indicated over conventional algorithms. Numerical tests for a uniform flow, two-species system are presented and compared with an exact analytical solution.

Date: 1992
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549290047K
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:34:y:1992:i:2:p:101-112

DOI: 10.1016/0378-4754(92)90047-K

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:34:y:1992:i:2:p:101-112